The Elimination of Positivity Condition For Continuous System Identification

[+] Author and Article Information
C. C. Hang

Department of Electrical Engineering, University of Singapore, Singapore

J. Dyn. Sys., Meas., Control 102(1), 41-43 (Mar 01, 1980) (3 pages) doi:10.1115/1.3140621 History: Received January 21, 1980; Online July 21, 2009


The positivity condition for discrete model reference system identification systems can be eliminated by adapting the parameters of the series compensator. The extension to continuous system identification is presented in this article and the properties of the resultant adaptive system are analysed.

Copyright © 1980 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In